# SDR 2003F00516

- Difficulty date: July 23, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N83WM
- Make and model: Lear 55LEAR
- Aircraft serial: 043
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Adi
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAKING OFF FROM ISP CO-PILOTS ADI STARTED TO ROLL.  SWAPPED NR 1 AND NR 2 ADI'S.  AIRCRAFT FLEW 5 FLIGHTS WITH NO PROBLEM.  (M)
